Follow
Domingos Moreira cardoso
Domingos Moreira cardoso
Departamento de Matemática da Universidade de Aveiro
Verified email at ua.pt - Homepage
Title
Cited by
Cited by
Year
Spectra of graphs obtained by a generalization of the join graph operation
DM Cardoso, MAA de Freitas, EA Martins, M Robbiano
Discrete Mathematics 313 (5), 733-741, 2013
1402013
A sharp lower bound for the least eigenvalue of the signless Laplacian of a non-bipartite graph
DM Cardoso, D Cvetković, P Rowlinson, SK Simić
Linear algebra and its applications 429 (11-12), 2770-2780, 2008
1162008
Bounds for the signless Laplacian energy
N Abreu, DM Cardoso, I Gutman, EA Martins
Linear algebra and its applications 435 (10), 2365-2374, 2011
1082011
Laplacian eigenvectors and eigenvalues and almost equitable partitions
DM Cardoso, C Delorme, P Rama
European journal of combinatorics 28 (3), 665-673, 2007
1062007
The teacher assignment problem: A special case of the fixed charge transportation problem
TH Hultberg, DM Cardoso
European Journal of Operational Research 101 (3), 463-473, 1997
761997
Energy of line graphs
I Gutman, M Robbiano, EA Martins, DM Cardoso, L Medina, O Rojo
Linear algebra and its applications 433 (7), 1312-1323, 2010
722010
Maximum k-regular induced subgraphs
DM Cardoso, M Kamiński, V Lozin
Journal of Combinatorial Optimization 14 (4), 455-463, 2007
562007
On the complexity of the dominating induced matching problem in hereditary classes of graphs
DM Cardoso, N Korpelainen, VV Lozin
Discrete Applied Mathematics 159 (7), 521-531, 2011
472011
Efficient edge domination in regular graphs
DM Cardoso, JO Cerdeira, C Delorme, PC Silva
Discrete Applied Mathematics 156 (15), 3060-3065, 2008
372008
Matemática Discreta - combinatória, teoria dos grafos e algoritmos
DM Cardoso, J Szyma’ski, M Rostami
Escolar Editora, 2008
36*2008
Equitable bipartitions of graphs and related results
DM Cardoso, PC Rama
Journal of Mathematical Sciences 120 (1), 869-880, 2004
352004
Injective edge coloring of graphs
DM Cardoso, OJ Cerdeira, C Dominicc, PJ Cruz
Filomat 33 (19), 6411-6423, 2019
302019
Convex quadratic programming approach to the maximum matching problem
DM Cardoso
Journal of Global Optimization 21, 91-106, 2001
292001
Spectral results on regular graphs with (k, τ)-regular sets
DM Cardoso, P Rama
Discrete Mathematics 307 (11-12), 1306-1316, 2007
272007
Main eigenvalues and (κ, τ)-regular sets
DM Cardoso, I Sciriha, C Zerafa
Linear algebra and its applications 432 (9), 2399-2408, 2010
262010
Euclidean Jordan algebras with strongly regular graphs
DM Cardoso, L Vieira
Journal of Mathematical Sciences 120 (1), 881-894, 2004
262004
Some new considerations about double nested graphs
M Anđelić, E Andrade, DM Cardoso, CM da Fonseca, SK Simić, DV Tošić
Linear Algebra and its Applications 483, 323-341, 2015
252015
Computing the Laplacian spectra of some graphs
DM Cardoso, EA Martins, M Robbiano, V Trevisan
Discrete Applied Mathematics 160 (18), 2645-2654, 2012
242012
Graphs with least eigenvalue -2 attainning a convex quadratic upper bound for the stability number
DM Cardoso, D Cvetkovic
Bulletin T. CXXXIII de l'Académie Serbe des Sciences et des Arts, Classe des …, 2006
232006
On the multiplicity of α as an eigenvalue of Aα (G) of graphs with pendant vertices
DM Cardoso, G Pastén, O Rojo
Linear Algebra and its Applications 552, 52-70, 2018
222018
The system can't perform the operation now. Try again later.
Articles 1–20